# SDR 9626103237

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- System (JASC): 3242 · Brake
- Part: Brakes
- Condition: Dragging
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED BRAKES HOT MESSAGE AND ACCELERATION SEEMED SLUGGISH.  TAKEOFF WAS ABORTED AT 80 KNOTS.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE FOUND THE NR 3 TIRE DEFLATED.  REPLACED BOTH RIGHT MAIN LANDING GEAR WHEELS AND BLED THE BRAKE SYSTEM, OPERATIONAL CHECK OK.
